Jump to content

God it's worse...


[gs...]

Recommended Posts

My throat, my eyes, my ears, aww god this stuff hurts! Has anyone experienced blurred vision coming off klonopin? Pain in eyes? sore throat? Dry eyes? Swoolen tongue? etc. Need advice please....Am I going blind? Death? How long does this last?
Link to comment
Share on other sites

My throat, my eyes, my ears, aww god this stuff hurts! Has anyone experienced blurred vision coming off klonopin? Pain in eyes? sore throat? Dry eyes? Swoolen tongue? etc. Need advice please....Am I going blind? Death? How long does this last?

 

yes i believe we all have.  it is very possible that you stepped off too fast - i do not know how to advise you - someone will be by.

 

however - you should know ALL the symptoms you are experiencing are normal - to what degree i am not sure - and i am not sure if it is more severe because you decreased so fast.

 

i used genteal eye drops - it has no preservatives in it. - the ringing is also pretty par for the course.  YOU ARE NOT GOING BLIND - but you needs some drops with NO preservatives in them and use them through out the day.

 

i hope someone will be by soon for you - but relax please i do not think you are dying - these are normal symptoms - it is just a matter of degree.

Link to comment
Share on other sites

Okay, first of all take a few deep slow breaths.

 

Now, it's possible you may have gone off too fast. If so, you may need to reinstate a small dose and do a slow taper off of the drug. You tapered really fast and your body is mighty ticked off at you right now.

 

Hang in there and let me see if I can get some expert help here.

 

rufus

Link to comment
Share on other sites

Hi Jeff,

it's not neccessary to start a new thread each time you have a question. We will see any new post you put in an old thread! :)

 

I noticed in your first thread that I had asked you how you did your thirty day stepdown. You didn't respond.

Did you do a .125mg cut every week, or a .25mg cut every two weeks? It is a little fast. Either way is a little fast. Your symptoms are not surprising or unusual, though I know they must be alarming to you. IT's been about two weeks now, right? If you really really feel that it's too much, do what rufus said, and reinstate a small amount, such as a quarter of a .5mg tab and stabilize on that. Then you can taper off that, either by crushing and splitting into 2 piles, or we can provide you with a liquid titration schedule. Hang in there Jeff and get back to us.

Link to comment
Share on other sites

Hi Gstamps,

 

It is not possible for us to say with certainty that all your symptoms are due to the withdrawal, but rapid benzo withdrawal can certainly cause some rather extreme symptoms. Since you are feeling so unwell, the withdrawal being the likely culprit for at least some of your symptoms, and the fact that you withdrew fairly recently and after a vary fast taper, you might benefit from reversing your last cut. I think, if I was in your shoes, I'd try a quarter tablet (0.125mg) for a couple of days to see if that helps. If it doesn't have the desired effect, then maybe try half a tablet (0.25mg). I am not suggesting that you reinstate as such, just that you reverse your most recent cuts to see if this solves the problem. Once you feel better, you would taper more slowly. We can help with a method that will enable you take make even smaller cuts. If your symptoms persist, or you feel that they have another cause, you should see your doctor.

 

To reassure you, although we would never recommend that someone quits from 0.5mg Klonopin so abruptly, it is not dangerous to quit rapid from 0.5mg (a fairly modest dose). Such an abrupt withdrawal can you feel very ill though.I suffered rather extreme withdrawal symptoms when I quit Klonopin too rapidly, and reinstatement of 0.125mg reversed the most problematic withdrawal symptoms for me.

Link to comment
Share on other sites

×
×
  • Create New...